# SDR 9706849970

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9334
- Make and model: Doug DC-9-31
- Aircraft serial: 47247
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Release Mech
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO ACTUATE TAILCONE RELEASE SYSTEM.  RIGGED RELEASE SYSTEM. OPERATIONAL CHECK OK.
